Becker’s 3rd Annual Health IT + Revenue Cycle Conference

  • Date: Thursday, September 21, 2017
  • Time: All Day
  • Duration: 3 days
Setup an appointment

Indiana University Purdue University Indianapolis STEM Career Fair

  • Date: Wednesday, September 27, 2017
  • Time: 11:00am-3:00pm
  • Duration: 4 hours
Apply Today
  • CE 450- 4th Floor Campus Center, Indianapolis, IN
  • Recruiting for:
    • Business Analyst
    • Data Integration Specialist
  • More info here

National Health IT Week

  • Date: Monday, October 2, 2017
  • Time: All Day
  • Duration: 5 days
  • A nationwide awareness week (Oct. 2-6, 2017) focused on the value of healthcare IT. We will celebrate all week with events to unite with other partner-driven stakeholders under one banner, one message: the benefits health information technology can bring to U.S. healthcare
  • More info here

Health Connect Partners Hospital & Healthcare IT Conference

  • Date: Wednesday, October 18, 2017
  • Time: 11:30-9:30
  • Duration: 10 hours
Setup an appointment

HIMSS 2017 Midwest Fall Technology Conference

  • Date: Sunday, October 22, 2017
  • Time: 7:30-6:00pm
  • Duration: 11.5 hours
Contact Us

Commvault GO 2017

  • Date: Monday, November 6, 2017
  • Time: 8:00-7:00pm
  • Duration: 11 hours
Setup an appointment

HIMSS18

  • Date: Monday, March 5, 2018
  • Time: 9:30-6:00pm
  • Duration: 8.5 hours
Setup an appointment